Quick search
Go!

COMMON FIXED POINT THEOREMS FOR CONTRACTIVE MAPPINGS WITH ALTERING DISTANCES IN METRIC AND ORDERED METRIC SPACES


SUMIT CHANDOK 1, MOHAMMAD SAEED KHAN 2 AND BESSEM SAMET 3
1. Department of Mathematics, Khalsa College of Engineering & Technology, Punjab Technical University, Amritsar-143001, INDIA, e-mail: chansok. s@gmail.com; chandhok.sumit@gmail.com
2. Department of Mathematics and Statistics, College of Science, Sultan Qaboos Univer-sity, Al-Khod, Post Box 36, PCode 123, Muscat, Sultanate of OMAN, e-mail: moham-mad@squ.edu.om
3. University of Tunisia, Department of Mathematics, Tunis College of Sciences and Techniques, 5 Avenue Taha Hussein, BP, 56, Bab Manara, TUNIS, e-mail: bes-sem.samet@gmail.com

Issue:

SSRSMI, Number 2, Volume XXIV

Section:

Volume 24, Number 2

Abstract:

We derive some common fixed point theorems for three single valued mappings satisfying a nonlinear contractive condition involving altering distance functions in the setting of metric and ordered metric spaces. The results presented in this paper generalize and extend several well-known results in the literature. As application, we establish an existence result for a nonlinear first order differential equation. Some examples are also presented to illustrate our obtained results.

Keywords:

Common fixed point, compatible mappings, , ψ)-generalized Chatterjea type (f, g)-contraction mappings, ordered metric spaces, ordinary differential equation.

Code [ID]:

SSRSMI201402V24S01A0002 [0004191]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu